| Model Number |
02.12.T3I4L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 6 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants and implanted permanent hardware.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 07-mar-2023: lot 1909440: (b)(4) items manufactured and released on 12-mar-2020.Expiration date: 2025-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Additional devices involved: batch reviews performed on 07-mar-2023: gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot 1909420: (b)(4) items manufactured and released on 03-dec-2019.Expiration date: 2024-11-17.No anomalies found related to the problem.To date, all items of the same lot have been sold with other two similar reported case during the period of review.Gmk-sphere 02.12.0004l femoral component sphere cemented size 4 l (k121416) lot 1910650: (b)(4) items manufactured and released on 09-apr-2020.Expiration date: 2025-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported case during the period of review.